# SDR PG92002F00002

- Difficulty date: June 26, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N178PA
- Make and model: Bell 206L-1
- Aircraft serial: 45319
- Engine: Allsn 250C30P
- System (JASC): 7250 · Turbine Section
- Part: Seal
- Part number: 23031493
- Condition: Damaged
- Location: Turbine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TURBINE REMOVED AND REPLACED DUE TO SMOKING DURING SHUTDOWN.
